# SDR AALA20151219001

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 2,061 hours, 829 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: P6340012
- Condition: Broken
- Location: Access Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER NOT DECLARED. LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB LG FAILED TO RETRACT.  RECYCLED HANDLE & GEAR AGAIN FAILED TO RETRACT.  R & R MANUAL EXTENSION SYS ACCESS DOOR SWITCH IAW AMM 32-34-11.  ACCOMPLISHED GEAR EXTENSION & RETRACTION TEST IAW AMM 32-30-00.  SYS CHECKED NORMAL.
